# SDR SWAA2024061383550

- Difficulty date: May 8, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT STRIP HAS BURNT OUT BULB<[01] RE-LAMPED EMERGENCY LIGHTS IAW B737 AMM 33-51-01;[02] VERIFIED RE-LAMPED EMERGENCY LIGHTS IAW B737 AMM 33-51-01
